Alert archive / Oregon / Gale Warnings in 2017

Gale Warning 36, NWS Medford, OR

July 9, 2017

NWS Medford, OR issued this gale warning at Jul 9, 2017, 2:45 PM PDT. It took effect at Jul 10, 2017, 11:00 AM PDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 9, 2017, 2:45 PM PDT (21:45 UTC)
In effect from
Jul 10, 2017, 11:00 AM PDT
Expired
Jul 12, 2017, 5:00 AM PDT
In force
42 hr
Issued by
NWS Medford, OR

The text

As transmitted.

147 
WHUS76 KMFR 092145
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
245 PM PDT SUN JUL 9 2017

PZZ356-376-101045-
/O.EXT.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
/O.NEW.KMFR.GL.W.0036.170710T1800Z-170712T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
245 PM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT
   WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT
WEDNESDAY. 

* WINDS...NORTH WINDS 20 TO 30 KT WILL INCREASE TO NORTH GALES 25
  TO 35 KT WITH HIGHER GUSTS MONDAY AFTERNOON AND EVENING. WINDS
  WILL DIMINISH TO 20 TO 30 KT TUESDAY MORNING...BUT NORTH GALES
  25 TO 35 KT WILL RETURN TUESDAY AFTERNOON AND EVENING... 
  DIMINISHING LATE TUESDAY NIGHT. 

* SEAS...STEEP TO VERY STEEP WIND DRIVEN SEAS 6 TO 10 FEET. SEAS
  WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. 

* AREAS AFFECTED...ALL AREAS WILL BE AFFECTED BY SMALL CRAFT
  ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR
  SOUTH OF CAPE SEBASTIAN BETWEEN 8 AND 30 NM OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-101045-
/O.EXB.KMFR.SC.Y.0066.170710T1800Z-170712T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
245 PM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT
   WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT
WEDNESDAY. 

* WINDS...NORTH WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT
  MONDAY AFTERNOON AND EVENING. WINDS WILL DIMINISH TO 10 TO 20 KT
  TUESDAY MORNING...THEN INCREASE TO 15 TO 25 KT AGAIN TUESDAY
  AFTERNOON AND EVENING. 

* SEAS...STEEP WIND DRIVEN SEAS 2 TO 4 FEET WILL BUILD TO 4 TO 6
  FEET MONDAY AFTERNOON....THEN PERSIST THROUGH TUESDAY NIGHT.

* AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL
  OCCUR SOUTH OF CAPE ARAGO BEYOND 5 NM OF THE COAST..EXCEPT 
  CLOSER NEAR CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
693 
WHUS76 KMFR 100938
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
238 AM PDT MON JUL 10 2017


PZZ356-376-102245-
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
/O.CON.KMFR.GL.W.0036.170710T1800Z-170712T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
238 AM PDT MON JUL 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
PDT WEDNESDAY...

* WINDS...NORTH WINDS 20 TO 30 KT WILL INCREASE TO NORTH GALES 25
  TO 35 KT WITH HIGHER GUSTS THIS AFTERNOON AND EVENING. WINDS 
  WILL DIMINISH TO 20 TO 30 KT TUESDAY MORNING...BUT NORTH GALES 
  25 TO 35 KT WILL RETURN TUESDAY AFTERNOON AND EVENING... 
  DIMINISHING LATE TUESDAY NIGHT. 

* SEAS...STEEP TO VERY STEEP WIND DRIVEN SEAS 6 TO 10 FEET. SEAS 
  WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. 

* AREAS AFFECTED...ALL AREAS WILL BE AFFECTED BY SMALL CRAFT 
  ADVISORY CONDITIONS. THE GALES AND VERY STEEP SEAS WILL OCCUR 
  SOUTH OF CAPE SEBASTIAN BETWEEN 8 AND 30 NM OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-102245-
/O.CON.KMFR.SC.Y.0066.170710T1800Z-170712T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
238 AM PDT MON JUL 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 5 AM PDT WEDNESDAY...

* WINDS...NORTH WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT
  THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH TO 10 TO 20 KT 
  TUESDAY MORNING...THEN INCREASE TO 15 TO 25 KT AGAIN TUESDAY 
  AFTERNOON AND EVENING. 

* SEAS...STEEP WIND DRIVEN SEAS 2 TO 4 FEET WILL BUILD TO 4 TO 6
  FEET THIS AFTERNOON....THEN PERSIST THROUGH TUESDAY NIGHT. 

* AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL 
  OCCUR SOUTH OF CAPE ARAGO BEYOND 5 NM OF THE COAST..EXCEPT 
  CLOSER NEAR CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
040 
WHUS76 KMFR 102149
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
249 PM PDT MON JUL 10 2017


PZZ356-376-111100-
/O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
249 PM PDT MON JUL 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...NORTH GALES 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH THIS
  EVENING. WINDS WILL DIMINISH TO 20 TO 30 KT TUESDAY
  MORNING...BUT NORTH GALES 25 TO 35 KT WILL RETURN TUESDAY
  AFTERNOON AND EVENING. WINDS WILL THEN DIMINISH LATE TUESDAY
  NIGHT. 

* SEAS...STEEP TO VERY STEEP WIND DRIVEN SEAS 7 TO 11 FEET. SEAS 
  WILL BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. 

* AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT
  LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES
  AND VERY STEEP SEAS WILL OCCUR SOUTH OF CAPE SEBASTIAN BETWEEN 5
  AND 30 NM OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-111100-
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
249 PM PDT MON JUL 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...NORTH WINDS 15 TO 25 KT THROUGH THIS EVENING. WINDS 
  WILL DIMINISH TO 10 TO 20 KT TUESDAY MORNING...THEN INCREASE TO 
  15 TO 25 KT AGAIN TUESDAY AFTERNOON AND EVENING. 

* SEAS...STEEP WIND DRIVEN SEAS OF 5 TO 7 FEET WILL PERSIST 
  THROUGH TUESDAY NIGHT. 

* AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL
  OCCUR SOUTH OF REEDSPORT BEYOND 5 NM OF THE COAST..EXCEPT CLOSER
  SOUTH OF BANDON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
796 
WHUS76 KMFR 110942
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
242 AM PDT TUE JUL 11 2017


PZZ356-376-112300-
/O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
242 AM PDT TUE JUL 11 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WINDS...NORTH 20 TO 30 KT THIS MORNING...BUT NORTH GALES 25 TO
  35 KT WILL RETURN THIS AFTERNOON AND EVENING. WINDS WILL THEN
  DIMINISH LATE TONIGHT. 

* SEAS...STEEP TO VERY STEEP WIND DRIVEN 7 TO 11 FEET. SEAS WILL 
  BE HEAVIEST IN THE AFTERNOONS AND EVENINGS. 

* AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT
  LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES
  AND VERY STEEP SEAS WILL OCCUR SOUTH OF GOLD BEACH BETWEEN 5 
  AND 30 NM OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-112300-
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
242 AM PDT TUE JUL 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...NORTH 10 TO 20 KT THIS MORNING...THEN INCREASE TO 15 TO
  25 KT AGAIN THIS AFTERNOON AND EVENING. 

* SEAS...STEEP WIND DRIVEN 5 TO 7 FEET THROUGH TONIGHT. 

* AREAS AFFECTED...THE STRONGEST WINDS AND HEAVIEST SEAS WILL
  OCCUR SOUTH OF COOS BAY BEYOND 5 NM OF THE COAST..EXCEPT CLOSER
  SOUTH OF BANDON. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
269 
WHUS76 KMFR 112216
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
316 PM PDT TUE JUL 11 2017

PZZ356-376-121130-
/O.EXT.KMFR.SC.Y.0066.000000T0000Z-170713T0600Z/
/O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
316 PM PDT TUE JUL 11 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH 11 PM PDT
WEDNESDAY EVENING...

* WINDS...NORTH GALES 25 TO 35 KT TONIGHT. WINDS WILL THEN
  DIMINISH EARLY WEDNESDAY WITH WINDS AT 20 TO 25 KT THROUGH
  WEDNESDAY EVENING. 

* SEAS...STEEP TO VERY STEEP WIND DRIVEN AT 7 TO 11 FEET THROUGH
  TONIGHT THEN 5 TO 8 FEET ON WEDNESDAY. SEAS WILL BE HEAVIEST IN
  THE AFTERNOONS AND EVENINGS. 

* AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT
  LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES
  AND VERY STEEP SEAS WILL OCCUR TONIGHT SOUTH OF GOLD BEACH 
  BETWEEN 5 AND 30 NM OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-121130-
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
316 PM PDT TUE JUL 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WINDS...NORTH 15 TO 25 KT THROUGH TONIGHT WITH A PEAK THIS
  EVENING.

* SEAS...STEEP WIND DRIVEN 5 TO 7 FEET THROUGH TONIGHT.

* AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS WILL 
  OCCUR SOUTH OF COOS BAY BEYOND 5 NM OF THE COAST..EXCEPT CLOSER 
  SOUTH OF BANDON. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
658 
WHUS76 KMFR 120914
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
214 AM PDT WED JUL 12 2017


PZZ356-376-122215-
/O.CON.KMFR.GL.W.0036.000000T0000Z-170712T1200Z/
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170713T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
214 AM PDT WED JUL 12 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...

* WINDS...NORTH GALES 25 TO 35 KT...DECREASING TO 20 TO 25 KT
  EARLY THIS MORNING. 

* SEAS...STEEP TO VERY STEEP WIND DRIVEN AT 7 TO 11
  FEET...DECREASING TO 5 TO 8 FEET THIS MORNING. 

* AREAS AFFECTED...ALL OF THE WATERS SOUTH OF CAPE BLANCO WILL AT
  LEAST BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS. THE GALES
  AND VERY STEEP SEAS WILL OCCUR INTO EARLY THIS MORNING SOUTH OF
  GOLD BEACH BETWEEN 5 AND 30 NM OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-121200-
/O.CON.KMFR.SC.Y.0066.000000T0000Z-170712T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
214 AM PDT WED JUL 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WINDS...NORTH 15 TO 25 KT INTO EARLY THIS MORNING. 

* SEAS...STEEP WIND DRIVEN 5 TO 7 FEET INTO EARLY THIS MORNING.

* AREAS AFFECTED...THE STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR
  SOUTH OF BANDON BEYOND 5 NM OF THE COAST..EXCEPT CLOSER NEAR
  CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 9, 9:17 AM PDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jul 9, 9:17 AM PDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Medford OR
917 AM PDT Sun Jul 9 2017

.UPDATE...
An update has been made to make some minor adjustments to the
marine layer forecast along and near the coast today. BTL

&&

.DISCUSSION...
It will be 5 to 10 degrees cooler across the forecast area today
as westerly flow increases. The marine layer will push off of the
coast and mostly dissipate again today, so expect a sunny
afternoon even across coastal areas. BTL

&&

.AVIATION...09/06Z TAF CYCLE...Along the coast and over the coastal
waters...IFR Low clouds and patchy fog will linger near shore from
Brookings southward and have developed over the near shore waters
north of Cape Blanco. These conditions will spread into the Coquille
Valley including North Bend after 07Z then dissipate back to the
coast after 15Z Sunday morning. Inland...Clear skies will prevail
through Sunday afternoon. /FB

&&

.MARINE...Updated 300 AM PDT Sunday 9 July 2017...High pressure
offshore and a thermal trough near the coast will produce strong
north winds and steep choppy seas through the next week. Small craft
advisory winds and seas will persist in the waters south of Cape
Blanco through at least Tuesday evening. Winds will peak during the
afternoon and evening hours...strongest south of Gold Beach from 10
to 40 NM from shore. Winds will likely be strongest on Monday
afternoon and evening and nearly as strong on Tuesday. Sven

&&

.FIRE WEATHER...Updated 300 AM Sunday 9 July 2017...The main
concern over the next couple of days is gusty afternoon and
evening winds over inland areas, especially east of the Cascades,
combined with low relative humidities. At this time it appears
that conditions will not reach Red Flag Warning criteria across
FWZ 285. Will continue with a headline in the Fire Weather
Forecast for enhanced winds and low RH, but no warning is expected
to be needed due to insufficient coverage and duration of
criteria. BTL/Sven

&&

.PREV DISCUSSION... /Issued 307 AM PDT Sun Jul 9 2017/

DISCUSSION...Marine layer stratus has filled into the coast and
coastal valleys north of Cape Blanco, and along the coastline near
Brookings. Elsewhere, skies are clear this morning. It will be
another warm day today, but not as warm as yesterday, as an upper
level impulse is expected to bring a slightly cooler airmass in
overhead by this afternoon. This weak and dry cold front will
produce the coolest day of the week on Monday, with temperatures
actually dropping to near, or even very slightly below, normal for
this time of year.

The overhead trough and the front will produce a more extensive
marine layer tonight into Monday morning, with low clouds and fog
expected to push well into the Umpqua basin, and perhaps into the
lower Rogue Valley as well. Some areas may even see some drizzle
or very light rain, especially in the coastal ranges where
upslope will be strongest.

The more seasonable temperatures won't last long, however, as high
pressure will return and the pattern will quickly revert to the
same set-up as the past several days, that is southwest flow aloft
with strong ridging over the southwest US and troughing within the
Gulf of Alaska. Expect steadily warming temperatures through the
week, with nightly incursions of the marine layer along the coast.

Throughout this time, monsoonal moisture and impulses will slide
by to our east, with little influence on our forecast area. This
may change late next weekend, as the ridge shifts further west and
the monsoonal flow begins to track through Lake and Modoc, or even
Klamath, counties. Have added a slight chance of thunderstorms to
the forecast next Sunday evening to illustrate this possibility,
but confidence remains very low at this time range. -BPN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...
-Small Craft Advisory until 5 PM PDT Wednesday for PZZ356-376.

BTL/BPN/SBN

Nearby

Gale Warnings in Oregon, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.